Back to all discussions

Simponi Aria infusion

Anyone using Simponi Aria experiencing sadness and depression?

  1. Hi . I can't personally speak from experience with Simponi Aria, but I did a little research and did not find sadness or depression cited as a side effect. That of course does not mean your experience is not related to the medication. If you haven't already, you should bring this issue to your doctor. In fact, after trials, a primary way that side effects are reported is by doctors and patients inputting them into the FDA reporting system. Hopefully others will chime in with their experiences. Hoping you get some answers and feel better soon. Best, Richard (RheumatoidArthritis.net Team)

    1. Most of the meds we use to indicate that there is a risk for depression and or anxiety. As Richard points out that odes not mean it is a given that it will happen. I will say that if you are feeling this you should talk to your doctor and also consider engaging in therapy. As a person who has engaged in therapy for for several years I can say it has made a big difference in my life. If you feel yourself having difficulty please reach out to a provider. It is better on the other side of treatment. Even if that other side is 20 plus years getting there as in my case.

      or create an account to reply.